# SDR C2XA02CL219

- Difficulty date: November 2, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Part number: 14528237001
- Condition: Sticking
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT HAND EMERGENCY EXIT DOOR DID NOT INDICATE OPEN ON THE EICAS WHEN OPENED.MAINTENANCE CLEANED AND LUBRICATED THE LEFT EMERGENCY EXIT DOOR SWITCH ACTUATION PIN.OPERATIONAL CHECKS WERE GOOD.
